Methods and Applications of Analysis

Volume 20 (2013)

Number 2

Scaling and singular limits in the equations of continuum fluid mechanics

Pages: 115 – 140

DOI: http://dx.doi.org/10.4310/MAA.2013.v20.n2.a2

Author

Eduard Feireisl (Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic; Faculty of Mathematics and Physics, Mathematical Institute, Charles University in Prague, Praha, Czech Republic)

Keywords

Navier-Stokes-Fourier system, dissipative solution, singular limit

2010 Mathematics Subject Classification

34E15, 35Q30, 35Q35

Full Text (PDF format)